# SDR SWAA2025042955841

- Difficulty date: April 3, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 71,479 hours, 37,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 727D BTW STR 8R TO STR 9R AT PASSENGER CABIN 2025-238282<[01] PERFORMED REPAIR ON FRAME LOCATED BS 727D BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW EA 1-A53-12114 SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK COMPLETED RII
